# SDR AALA202310163197

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 93,682 hours, 11,927 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 5012KTU01
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF CLIMBOUT RECEIVED CAUTION FUEL IMBALANCE THE RIGHT MAIN TANK SHOWED, 6000 LBS LOW FOR 20-30 SECONDS THEN RETURNED TO NORMAL. REMOVED AND REPLACED RIGHT MAIN PROBE TANK UNIT NUMBER 12. PER AMM 28-41-02.
